# SDR QXEA200700554

- Difficulty date: March 31, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - FORWARD GALLEY INBOARD AFT MOUNT FOOT HAS CORROSION.  REPAIRED IAW CMM 25-32-97.
